# SDR COMA0360020

- Difficulty date: January 11, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 21,861 hours, 21,179 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Computer
- Part number: 428853
- Part serial: 394
- Condition: Malfunctioned
- Location: Avionics
- Part time: 9,533 hours, 9,701 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5897 ANTI-SKID GEAR DISAGREE WARNING WHILE LANDING GEAR INTRNASIT.REPLACED THE ANTI-SKID CONTROL UNIT.
